MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT DRIVE; WHEELCHAIR, MANUAL

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT DRIVE; WHEELCHAIR, MANUAL
Model Number K318DDA-ELR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 09/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a wheelchair.We are filing this report in an over-abundance of caution due to an mdr regression analysis.The back of the chair broke while in use causing the user to fall.He hit his head and arm.No further details to the event are available.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR, MANUAL
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT
36 danyan road
danyang, jiangsu, 21230 0
CH  212300
MDR Report Key11100379
Report Number2438477-2018-00095
Device Sequence Number3781131
Product Code IOR
UDI-Device Identifier00822383123363
UDI-Public822383123363
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/30/2020
Report Date (Section F) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberK318DDA-ELR
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/19/2018
Device Age2 YR
Date Report to Manufacturer12/30/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight104
Date Report Sent to FDA12/30/2020